# SDR AU980326

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 9184
- Condition: Leaking
- Location: Emerg Locator
- Component: E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES LEAKING.  BATTERIES WERE DURACELL MN1300 TYPE MADE IN THE USA.
